MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Discomfort (2330)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the dfr00v model intraocular lens (iol) was implanted into the patient¿s operative eye.Due to complaints of dissatisfaction, the iol was explanted in a secondary surgical procedure and replaced with a dib00 iol.No further information is available.
 
Additional Manufacturer Narrative
Additional information: sections a-2 patient age/date of birth, a-4 patient weight, and a-5 patient ethnicity and race: unknown/asked information unavailable.Section b-3: date of event: unknown/asked information unavailable.Section d-6a date implanted: unknown/asked information unavailable.Section h3-81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Through follow-up, additional information was received stating patient ocular dexter (right eye) visual issues were blurry vision-distorted.There was no incision enlargement, no serious patient injury, no suture(s), and no vitrectomy during the lens exchange procedure.The suspect iol is not available for return as it was discarded.Patient demographics information was also provided as well as dates regarding iol implant and visual symptoms first observed.No further information is available.The following fields were updated based on the information received through follow-up: section a-2 patient date of birth: (b)(6) 1981.Section a-3 patient gender: female - previously reported: no information is no longer applicable.Section a-4 patient weight in pounds: 134.Section a-5 patient ethnicity: not hispanic or latino.Section a-5 patient race: white.Section b-3 date of event: 10-oct-2023.Section d-6a date implanted: (b)(6) 2023.Section h-6 health effect - clinical code: 2137-bluured vision - previously reported health effect - clinical code: 2330 is no longer applicable.Section h-6 type of investigation: 4115 - device discarded - previously reported code: 4114 is no longer applicable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18891998
Report Number3012236936-2024-00668
Device Sequence Number6189153
Product Code MFK
UDI-Device Identifier05050474750418
UDI-Public(01)05050474750418(17)250303
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2025
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite